Main Forums > Positive Women

My meds aren't working...

(1/2) > >>

idee:
I went to the doctor yesterday and my viral load is 1,230. It crept up from 29 to that in three months. So I am going back to the doctor in six weeks to get my results again in which they might find it's because I missed a few meds that my pills actually are working. It could be, I hope, that my little dermatologist visits were taking alot out of me. Had some weird moles removed.
And last I had a cold right before my last blood draw.
 I cried in bed last night because I have a daughter to take care of. Everytime I thought of her without me I started crying again.
 But today I woke up at one in the afternoon to a calm quiet house. I feel better. I just can't miss anymore doses.

pozswm:
Hello!
I just found this site- and I am thrilled to see other woman such as myself. What I want to tell you is that I have been + for almost 20 years and I have had viral loads up to 100,000 copies and still was healthy. I used to just take meds for 6 weeks until I became undetectable for a bit and then stop (not advocating that - it was just my "thing") I just completed over a year of Atripla and it really did not help my Tcell count so I am off it now and let me body rest from the toxic assault. I want to tell you that everyone is different and how their body interacts with meds and viruses can be complex. So please do not get upset about a slight increase in viral load - When I was first diagnosed -I remember think my life would be short and here I am 20 years later and I want you to know that you are going to be fine with a healthy outlook, positive energy and good nutrition and a good medical team that treats you as a human not a statistic.

anniebc:
Hi "Super" women.. ;D

Welcome to the forums, it would be good if you started your own thread so the rest of us ladies could get to know you a little better, sometimes new member gets a bit lost in other peoples threads.

I would be interested in knowing why you made the decision to stop your meds, I'm certainly not gong to judge you, people come off their meds for all kinds of reasons, I'm just curious.

I know we are all different in our thoughts about just how much we are going to allow these meds to control us.

Personally I'm all for the drugs despite the fact we all know they are toxic, I have been forced off meds before, certainly not my choosing, and my results because of this were not good, not good at all, so for me the meds are keeping my VL where I want it.

I'm glad you here you are here to tell your story, I look forward to hearing from you.

Aroha
Jan

anniebc:
Hi Idee

Welcome to the forum, keep working with your Doc, there were several things going on with you that could possibly be the reason for the VL going up, as SWM said it's only a slight increase, it could just be a blip, we have all had them and spun out a little at one time or other, but don't worry the stress won't help.

Just remember that missing your meds on a regular basis can lead to resistance, so please try and remember to take them every day, I always take mine after dinner so I don't forget, I think of them as my side dish.. ;)

Hope you keep in touch.

Aroha
Jan

camille07:
Hi Ladies, hi Annie-

I was a regular at one point, and life, new marriage, etc kept me more lurking than participating in the forums.  I knew the day I got infected, because I sero converted.  But, my doctor kept me off drugs for two years.  She then put me on Truvada, reyetaz and norvir.  I always had a yellow cast, just couldn't shake the reyetaz side affect.  (My numbers, cd 4 went way up and then wavered in the 500 range, but always undetectable)  Then over a month ago, she started me on the newer once a day, Complera.  No side affects, and I get the blood results back in a few weeks.  I hated the idea of meds, because then I was truly forced everyday to take something that validated I was different.  But honestly, I've had more problems with meds with cost and insurance issues than in my body.

My ex who stopped his meds many times due to dependency issues has really messed up his immune system.  I'm not talking once or twice drug holidays but substantial vacations.   It also leads to resistance  of many drugs.

I have to admit I was nervous with this new drug.  Not much is in the forums or in on the internet because it's a newer drug.  It originally was a front line performer, so having been on the 3 it's been very hard to find info. 

Oh and if there's a weird side affect, I'm usually in that rare percentage.  I had been on Nucinta and had dystonia, ER visit.   I took levaquin and tore my rotator cuff in 3 spots.   It's quite laughable at this point, plus I know the Lord's gotten me this far.

One other thing, bodies are different.  Perfect diet and great attitudes  don't do diddly for some.   Some bodies control the disease better than others.  As  Annie says, "keep working with Doc."  I hope you have a good relationship with them.

Have a good day!

Camms

Navigation

[0] Message Index

[#] Next page

Go to full version